2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866 | OA
K. Fellner and M. Kniely, “Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model,” Journal of Elliptic and Parabolic Equations, 2020.
View | DOI | Download Published Version (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762 | OA
G. Friesecke and M. Kniely, “New optimal control problems in density functional theory motivated by photovoltaics,” Multiscale Modeling and Simulation, vol. 17, no. 3, pp. 926–947, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866 | OA
K. Fellner and M. Kniely, “Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model,” Journal of Elliptic and Parabolic Equations, 2020.
View | DOI | Download Published Version (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762 | OA
G. Friesecke and M. Kniely, “New optimal control problems in density functional theory motivated by photovoltaics,” Multiscale Modeling and Simulation, vol. 17, no. 3, pp. 926–947, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed